# SDR SWAA2013010311061

- Difficulty date: December 28, 2012
- Submitted: January 3, 2013
- Operation: Air carrier
- Aircraft: N555LV
- Make and model: Boeing 737-7BD
- Aircraft serial: 36726
- Aircraft time: 5,473 hours, 3,328 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Panel
- Part number: 6546889
- Condition: Cracked
- Location: Mlg Ww
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

BS 663 BULKHEAD FIBERGLASS PANEL CRACKED, LBL 34, WL  153.  REPAIRED CRACK ON BS 663 BULKHEAD FIBERGLASS PANEL LBL 34, WL 153, PER EA1-A53-3376.
